OaM cover

Operators and Matrices

Volume: 6

Year: 2012


Issue: 1 (March, 2012)
Article number / DOI Authors / Title Pages Abstract Article
06-01 Juan-Miguel Gracia, Francisco E. Velasco: Nearest southeast submatrix that makes multiple an eigenvalue of the normal northwest submatrix 1–35 View View
06-02 Benton L. Duncan: Exactness of universal free products of finite dimensional C*-algebras with amalgamation 37–48 View View
06-03 Ivan Slapničar: On the spectra of generalized Fibonacci and Fibonacci-like operators 49–62 View View
06-04 Chuan-Fu Yang: Inverse nodal problems for the Sturm-Liouville operator with eigenparameter dependent boundary conditions 63–77 View View
06-05 Abbas Salemi: Higher rank numerical hulls of matrices 79–84 View View
06-06 Debasisha Mishra, K.C. Sivakumar: On splittings of matrices and nonnegative generalized inverses 85–95 View View
06-07 Slaviša Djordjevic, Robin Harte, David Larson: Partially hyper invariant subspaces 97–106 View View
06-08 Bernd Klöss: The flow approach for waves in networks 107–128 View View
06-09 Jianlian Cui, Chi-Kwong Li: Maps preserving peripheral spectrum of Jordan products of operators 129–146 View View
06-10 Xiaofei Qi, Jinchuan Hou: Strong commutativity preserving maps on triangular rings 147–158 View View
06-11 Ber-Lin Yu, Ting-Zhu Huang: On minimal potentially power-positive sign patterns 159–167 View View
06-12 Shifang Zhang, Junde Wu: Samuel multiplicities and Browder spectrum of operator matrices 169–179 View View
06-13 R. E. Hartwig, P. Patrício: When does the Moore-Penrose inverse flip? 181–192 View View
06-14 Zhongpeng Yang, Xiaoxia Feng, Meixiang Chen, Chunyan Deng, J. J. Koliha: Fredholm stability results for linear combinations of m-potent operators 193–199 View View
Issue: 2 (June, 2012)
Issue: 3 (September, 2012)
Article number / DOI Authors / Title Pages Abstract Article
06-28 M. Seidel, B. Silbermann: Banach algebras of operator sequences 385–432 View View
06-29 Chi-Kwong Li, Lucijan Plevnik, Peter Šemrl: Preservers of matrix pairs with a fixed inner product value 433–464 View View
06-30 Tomoyuki Sugimoto: On an inverse formula of a tridiagonal matrix 465–480 View View
06-31 Weishun Xue, Jinchuan Hou: All-derivable points of nest algebras on Banach spaces 481–491 View View
06-32 Michael Gil': Ideals of compact operators with Nakano type norms in a Hilbert space 493–501 View View
06-33 Sam Elliott: Similarity to an isometry of composition operators on the half-plane 503–510 View View
06-34 Amol Sasane: The new ν-metric induces the classical gap topology 511–527 View View
06-35 Shuilin Jin, Qinghua Jiang, Yadong Wang, Guangren Duan: On joint spectrum of infinite direct sums 529–533 View View
06-36 Roman Drnovšek, Martin Jesenko, Marko Kandić: Positive commutators and collections of operators 535–542 View View
06-37 Anne Boutet de Monvel, Jan Janas, Serguei Naboko: Elementary models of unbounded Jacobi matrices with a few bounded gaps in the essential spectrum 543–565 View View
06-38 Don Hadwin, Ileana Ionaşcu, Hassan Yousefi: Null-orbit reflexive operators 567–576 View View
06-39 Takeaki Yamazaki: The Riemannian mean and matrix inequalities related to the Ando-Hiai inequality and chaotic order 577–588 View View
06-40 Jadranka Mićić, Zlatko Pavić, Josip Pečarić: Some better bounds in converses of the Jensen operator inequality 589–605 View View
06-41 J. William Helton, I. M. Spitkovsky: The possible shapes of numerical ranges 607–611 View View
06-42 Eun-Young Lee: How to compare the absolute values of operator sums and the sums of absolute values? 613–619 View View
06-43 Antonio M. Peralta, Daniele Puglisi: Orthogonally additive holomorphic functions on C*-algebras 621–629 View View
Issue: 4 (December, 2012)
Article number / DOI Authors / Title Pages Abstract Article
06-44 Bernd Fritzsche, Bernd Kirstein, Andreas Lasarow: Para-orthogonal rational matrix-valued functions on the unit circle 631–680 View View
06-45 J.-Ph. Labrousse, A. Sandovici, H.S.V. De Snoo, H. Winkler: Closed linear relations and their regular points 681–714 View View
06-46 Ching-Jou Liao, Ya-Shu Wang: Biseparating maps between smooth vector-valued functions on Banach manifolds 715–724 View View
06-47 Salah Mecheri, Naim L. Braha: Spectral Properties of n-perinormal operators 725–734 View View
06-48 Olga Y. Kushel: Spectra and approximations of a class of sign-symmetric matrices 735–755 View View
06-49 M. Eshaghi Gordji, M. Ramezani: Approximate inner products on Hilbert C*-modules; A fixed point approach 757–766 View View
06-50 Bernhard H. Haak, Jan van Neerven: Uniformly γ-radonifying families of operators and the stochastic Weiss conjecture 767–792 View View
06-51 Luka Grubišić, Ivica Nakić: Error representation formula for eigenvalue approximations for positive definite operators 793–808 View View
06-52 Jiangtao Yuan, Guoxing Ji: Monotonicity of generalized Furuta type functions 809–818 View View
06-53 María Burgos, A. C. Márquez-García, A. Morales-Campoy: Linear maps strongly preserving Moore-Penrose invertibility 819–831 View View
06-54 A. E. Frazho, M. A. Kaashoek, A. C. M. Ran: Right invertible multiplication operators and stable rational matrix solutions to an associate Bezout equation, II: Description of all solutions 833–857 View View
06-55 Julio Benítez, Xiaoji Liu: On the continuity of the group inverse 859–868 View View
06-56 Masatoshi Fujii, Masatoshi Ito, Eizaburo Kamei, Ritsuo Nakamoto: On Yuan-Gao's ‟complete form" of Furuta inequality 869–875 View View